Cardiac Arrest Associated With Psilocybin Use and Hereditary Hemochromatosis.
Аннотация
Recreational drug use is a significant public health concern in various countries. It is well understood that usage of psychedelics/hallucinogens, such as lysergic acid diethylamide (LSD), ecstasy, phencyclidine (PCP), and psilocybin-containing mushrooms, has increased significantly over the last few decades, particularly in adolescents and young adults, yet the effects of these recreational drugs are poorly understood. Psilocybin has recently been studied as an alternative to traditional antidepressant therapies with potentially benign side effects. Here, we present the case of a 48-year-old male with a past medical history of attention-deficit/hyperactivity disorder on lisdexamfetamine who presented after a syncopal episode witnessed by his wife at home. He was found to be in ventricular fibrillation and subsequently had an extensive workup with cardiac magnetic resonance imaging (MRI), ischemic evaluation, and electrophysiology, which were unrevealing. He then received an automatic implantable cardiac defibrillator and was incidentally found to have hereditary hemochromatosis on outpatient follow-up. His polypharmacy may have potentially led to catecholamine release, leading to ventricular arrhythmia.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.